Validated equilibrium and sequential spatial competition games. / Spagat, Michael.

In: Mathematical Social Sciences, Vol. 24, No. 1, 1992, p. 49-57.

Research output: Contribution to journalArticle

Published
Original languageEnglish
Pages (from-to)49-57
Number of pages9
JournalMathematical Social Sciences
Volume24
Issue number1
DOIs
Publication statusPublished - 1992
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 29077010